Chemists Own Paracetamol Pain Relief Tablets 100

$5.95

Effective relief of pain. Reduces fever.

SKU: 324715 Categories: , ,

Description

  • Gentle on the stomach
  • Suitable during pregnancy and breastfeeding
  • Does not contain: gluten, yeast, lactose and sucrose

Additional information

Weight 86 g
Dimensions 5 × 5 × 9 cm

Ingredients

Paracetamol 500mg

Directions

Adults & Children 12 years and over: 1-2 tablets every 4-6 hours. Do not exceed 8 tablets in 24 hours.

Children 7-12 years: 1/2-1 tablet every 4-6 hours. Do not exceed 4 tablets in 24 hours.

Warnings

Consult your health professional if symptoms persist.

Always read the label and directions for use.

Do not exceed recommended daily dosage of paracetamol.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Paracetamol Pain Relief Tablets 100”

Your email address will not be published.